Adcal Wheezing Side Effect Reports
The following Adcal Wheezing side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Wheezing, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Anaemia, Tachypnoea, Wheezing, Bronchospasm, Pallor, Chronic Obstructive Pulmonary Disease, Dyspnoea, Rales, Bronchitis|
This Wheezing side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 89-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Adcal D3 (dosage: 2 Df, Qd), which was started on Feb 01, 2012. Concurrently used drugs:
Adcal Wheezing Causes and Reviews
Asthma is a chronic disease that affects your airways. Your airways are tubes that carry air in and out of your lungs. If you have asthma, the inside walls of your airways become sore and swollen. That makes them very sensitive, and they may react strongly to things that you are allergic to or find irritating. When your airways react, they get narrower and your lungs get less air.
Symptoms of asthma include
- Coughing, especially early in the morning or at night
- Chest tightness
- Shortness of breath
Not all people who have asthma have these symptoms. Having these symptoms doesn't always mean that you have asthma. Your doctor will diagnose asthma based on lung function tests, your medical history, and a physical exam. You may also have allergy tests.
When your asthma symptoms become worse than usual, it's called an asthma attack. Severe asthma attacks may require emergency care, and they can be fatal.
Asthma is treated with two kinds of medicines: quick-relief medicines to stop asthma symptoms and long-term control medicines to prevent symptoms.
NIH: National Heart, Lung, and Blood Institute
Adcal Wheezing Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|